(2 Caplets per Packet, 40 Packets per Unit Dose Box)
Compares to Pamprin Multi-Symptom.
Each Caplet Contains
- Acetaminophen (500 mg)
- Pamabrom (25 mg)
- Pyrilamine Maleate (15 mg)
Provides temporary relief from bloating and water weight gain, as well as headaches, muscle aches, cramps and irritability.




